Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Maps in dimension one with infinite entropy

Texto completo
Autor(es):
Hazard, Peter
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: ARKIV FOR MATEMATIK; v. 58, n. 1, p. 95-119, 2020.
Citações Web of Science: 0
Resumo

For each real alpha, 0 <= alpha < 1, we give examples of endomorphisms in dimension one with infinite topological entropy which are alpha-Holder; and for each real p, 1 <= p<infinity, we also give examples of endomorphisms in dimension one with infinite topological entropy which are (1, p)-Sobolev. These examples are constructed within a family of endomorphisms with infinite topological entropy and which traverse all-Holder and (1, p)-Sobolev classes. Finally, we also give examples of endomorphisms, also in dimension one, which lie in the big and little Zygmund classes, answering a question of M. Benedicks. (AU)

Processo FAPESP: 15/17909-7 - Regularidade e fronteira do caos
Beneficiário:Edson de Faria
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional